# SDR 2006UALA01182

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 38,775 hours, 24,365 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE INTERCOSTAL WEBS AT BS 294 NEAR STR 7L AND 16L AND AT THE INTERCOSTAL CLIP BETWEEN STA 348-360 AT STR 11L.
